can i lower the dose to 10mg so the side effects aren't as bad
They are possible side effects, which means it may or may not affect you at all. Pharmaceutical companies add every possible or potential side effect to protect themselves legally speaking.
You may experience the most common ones, which go away after a couple of days, if they do not , then you contact your dr. for a dose adjustment, or a change of medication.
My advice to you is never start anything scared, that will weaken you and most likely you will experience possible side effect because you are predisposed for it to happen.
Inform your self in order to know what to do if you suffer possible side effect which can are serious, here is a list:
I take 8 different medications, with really scarry possible side effects and interactions. I have experienced 2, but I am not scared, what has to happen, happens no matter what, I am not comparing only sharing.
beechcroft-sometimes we can add extra stress and anxiety on ourselves before we even give these medications a chance to work.
If you have been seeing this doctor for awhile I suggest you put your faith in his/her hands and trust that the doctor has already put your best health interest in mind.
If it would make you feel a little better ask the doctor how long would it take to withdraw from this Zoloft if it started giving you side effects?
Hope all goes well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2012 • 5 answers
Posted 30 Jan 2013 • 2 answers
I take diazapan but also just been perscribed citalopram if I only take diazapan should this help my
Posted 3 Apr 2013 • 4 answers
Posted 9 May 2013 • 2 answers
Posted 6 Jul 2016 • 0 answers